# SDR FDEA201210183662

- Difficulty date: October 18, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 83,414 hours, 34,963 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Panel
- Part number: 4059031901
- Part serial: 32286173
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR, LIKE HOT EQUIPTMENT, NOTICABLE IN THE COCKPIT. STRONGER ON THE CAPTAIN'S  SIDE AND THE STRONGEST ON GROUND.   ODOR APPEARS TO BE COMING FROM THE ELECTICAL SYS CONTROL PANEL.  R & R ELECTICAL SYS CONTROL PANEL IAW AMM.
